# SDR MASA2010073100824

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 14,304 hours, 11,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE BROKEN.  MX FERRIED TO PHX AND R2 PAX DOOR OUTER HANDLE.
